# SDR UALA2010122804755

- Difficulty date: December 28, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,391 hours, 10,628 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 227
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS DISAGREE STATUS MSG DURING ETOPS CK.  REPLACED LT EICAS COMPUTER IAW MM.  OPS GOOD.
